MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Auxiliary Tower; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Auxiliary Tower; Automated Dispensing Cabinet
Model Number 500001002502
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction

Brand Name
BD Pyxis¿ MedStation¿ ES Auxiliary Tower
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50953950
Report Number2016493-2026-67756
Device Sequence Number9551925
Product Code BRY
UDI-Device Identifier10885403512698
UDI-Public(01)10885403512698
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002502
Device Catalogue Number343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown